Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#292893] of Jayce R. Getz

Papers Published

  1. Getz, J, Extension of a theorem of Kiming and Olsson for the partition function, Ramanujan Journal, vol. 5 no. 1 (2001), pp. 47-51 [doi]
    (last updated on 2017/12/12)

    Abstract:
    Some congruence properties of the partition function are proved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320